Endo made worse by livial?

I an 50 yrs old and have just had my mirena replaced for 3rd time as it is used to control my endometriosis. My gyno has put me on livial as I have night sweats and sleeplessness and anxiety. When I questioned him he assured me that the livial will not cause my endo to flare up. After less than 2 weeks on the livial I am experiencing endo pain again! Pain in pelvis and side and down leg plus knee pain (?)

Has anyone else had this problem?

Very disappointed in the gyno. Didn't return my ph call just sent me a text advising to discontinue livial

3 Replies

oldestnewest
  • I was put on Prostap and livial a few months ago and my endo carried on getting worse. It was already bad before but just got even worse. My gynae said the livial couldn't possibly be the reason as it is so little.

  • The dose is supposed to be so small so as not to make a difference, but my gynae couldn't tell me that that was definitely the case and she supported my decision not to take it just in case. I don't think there is enough evidence for anybody to be able to say conclusively either way.

    I wonder though Faryntara (beautiful name, by the way!) - is it possible that you're going into menopause? Hormones are all over the place at that point and whilst the Livial might not have caused an endo flare in itself, adding another hormone into the mix might not have helped.

  • Thanks ladies. It seems too much of a coincidence that the pain returned 10 days after starting livial when I had been relatively pain free for several years.

    I am definitely going through menopause hence the night sweats and sleeplessness.

    Another thought- Could it be that the pain is being caused by the new mirena still settling in?

    Would have liked to discuss all this with my new gyno but he is obviously too busy to return my phone call.

You may also like...